Déformations de courbes planes

François Loeser

Séminaire Bourbaki (1986-1987)

  • Volume: 29, page 187-205
  • ISSN: 0303-1179

How to cite


Loeser, François. "Déformations de courbes planes." Séminaire Bourbaki 29 (1986-1987): 187-205. <http://eudml.org/doc/110078>.

author = {Loeser, François},
journal = {Séminaire Bourbaki},
keywords = {double point of curve; family of nodal plane curves},
language = {fre},
pages = {187-205},
publisher = {Société Mathématique de France},
title = {Déformations de courbes planes},
url = {http://eudml.org/doc/110078},
volume = {29},
year = {1986-1987},

AU - Loeser, François
TI - Déformations de courbes planes
JO - Séminaire Bourbaki
PY - 1986-1987
PB - Société Mathématique de France
VL - 29
SP - 187
EP - 205
LA - fre
KW - double point of curve; family of nodal plane curves
UR - http://eudml.org/doc/110078
ER -


  1. [A] G. Albanese - Sulle condizioni perche una curva algebraica riducible si possa considerare come limite di una curva irredicibile, Rend. Circ. Mat. Palermo52 (1928), 105-150. Zbl54.0685.02JFM54.0685.02
  2. [A-M] D. Alibert, G. Maltsmotis - Groupe fondamental du complémentaire d'une courbe à points doubles ordinaires, Bull. Soc. Math. France, 102 (1974), 335-351. Zbl0307.14010MR382285
  3. [A-C 1] E. Arbarello, M. Cornalba - Su una proprieta notevole dei morphismi di una curva a moduli generali in uno spazio proiettivo, Rend. Sem. Mat. Univ. Pol. Torino, vol. 38, n° 2 (1980), 87-99. Zbl0478.14016MR624390
  4. [A-C 2] E. Arbarello - M. Cornalba - Su una congettura di Petri, Comment. Math. Helv.56 (1981), 1-38. Zbl0505.14002MR615613
  5. [A-C 3] E. Arbarello, M. Cornalba - Footnotes to a paper of Beniamino Segre, Math. Ann.256 (1982), 341-362. Zbl0454.14023MR626954
  6. [A-C 4] E. Arbarello, M. Cornalba - A few remarks about the variety of irreducible plane curves of given degree and genus, Ann. Sc. Ec. Norm. sup., t. 16 (1983), 467-488. Zbl0553.14009MR740079
  7. [A-C-G-H] E. Arbarello, M. Cornalba, P. Griffiths, J. Harris - Geometry of algebraic curves, Berlin - Heidelberg - New-York - Tokyo, Springer-Verlag (1984). Zbl0559.14017
  8. [A-W] M. Artin, G. Winters - Degenerate fibers and reduction of curves, Topology, 10 (1971) , 373-383. Zbl0196.24403MR476756
  9. [D] P. Deligne - Le groupe fondamental du complément d' une courbe plane n'ayant que des points doubles ordinaires est abélien, Sém. Bourbaki, exp. 543 (Nov. 1979), Lecture Notes in Math., 842, Springer-Verlag (1981), 1-10. Zbl0478.14008MR636513
  10. [D-M] P. Deligne, D. Mumford - The irreducibility of the space of curves of given genus, Publications IHES15 (1972) , 75-110. MR262240
  11. [D-H] S. Diaz, J. Harris - Ideals associated to deformations of singular plane curves, preprint. MR961600
  12. [E] D. Eisenbud - Rational curves with cusps, Proceedings of Symposia in Pure Math., Vol. 40, part 1 (1983), 337-344. Zbl0538.14021MR713072
  13. [F1] W. Fulton - On the fundamental group of the complement of a node curve, Ann. of Math.111 (1980), 407-409. Zbl0406.14008MR569076
  14. [F2] W. Fulton - On nodal curves, in Algebraic geometry : open problems, Lect. Notes997, Springer-Verlag, Berlin-Heidelberg-New York. Zbl0514.14012MR714747
  15. [G] G. Giacinti-Diebolt - Variétés des courbes projectives planes de degré et lieu singulier donnés, Math. Annalen266 (1984), 321-350. Zbl0504.14017MR730174
  16. [H1] J. Harris - On the Severi problem, Invent. Math.84 (1986), 445-461. Zbl0596.14017MR837522
  17. [H2] J. Harris - Curves and their moduli, Notes of lectures given at the AMS Summer Institute in Algebraic Geometry, June 1985 (Sept. 1986). Zbl0646.14019MR927953
  18. [K-Kn-M-S] G. Kempf, F. Knudsen, D. Mumford, B. Saint-Donat - Toroidal embeddings I, Lecture Notes in Math.339, Springer-Verlag (1973). Zbl0271.14017MR335518
  19. [Kn] F. Knudsen - The projectivity of the moduli space of stable curves III, Math. Scand.52 (1983), 200-212. Zbl0544.14021MR702954
  20. [L1] I. Luengo - On the existence of complete families of projective plane curves which are obstructed (1985), Journal of the London Mathematical Society36 (1987), 33-43. Zbl0641.14012MR897672
  21. [L2] I. Luengo - The μ-constant stratum is not smooth for surface singularities (1985), à paraître aux Inventiones Mathematicae. Zbl0627.32018
  22. [M] D. Mumford - Stability of projective varieties, L'Enseignement Mathématique23 (1977), 39-110. Zbl0363.14003MR450272
  23. [N1] A. Nobile - On families of singular plane projective curves, Annali di matematica pura ed applicata138 (1984), 341-378. Zbl0567.14019MR779551
  24. [N2] A. Nobile - Families of curves on surfaces, Math. Z, 187 (1984), 453- 470. Zbl0527.14005MR760046
  25. [N3] A. Nobile - On specializations of curves I, Transactions of the American Mathematical Society282 (1984), 739-748. Zbl0537.14019MR732116
  26. [N4] A. Nobile - Genera of curves varying in a family (1987), à paraître aux Annales de l'E.N.S. Zbl0687.14024MR925723
  27. [P] H. Popp - Zur Reduktionstheorie algebraischer Funktionenkörper vom Transzendenzgrad 1, Archiv. der Math., Basel17 (1966), 510-522. Zbl0192.26901MR205996
  28. [R] Z. Ran - On nodal plane curves, Invent. Math.86 (1986), 529-534. Zbl0644.14009MR860680
  29. [Se] B. Segre - Existenza e dimensione di sistemi continui di curve piane algebrische con dati caraterri, Atti Acad. Naz. Lincei Rendicontini, Serie 6, Vol. 10 (1929), 31-38. JFM55.1001.01
  30. [S] F. Severi - Vorlesungen über Algebraische Geometrie, Teubner, Leipzig (1921). JFM48.0687.01
  31. [T1] A. Tannenbaum - Families of algebraic curves with nodes, Compositio Mathematica, Vol. 41, Fasc. 1 (1980), 107-126. Zbl0399.14018MR578053
  32. [T2] A. Tannenbaum - On the classical characteristic linear series of plane curves with nodes and cuspidal points : two examples of Beniamino Segre, Compositio Mathematica, Vol. 51 (1984), 169-183. Zbl0556.14008MR739731
  33. [Te] B. Teissier - Résolution simultanée, Séminaire sur les singularités des surfaces, Palaiseau (1976-77), Lectures Notes in Math., 777, Springer-Verlag (1980), 71-146. Zbl0464.14005MR579026
  34. [W1] J. Wahl - Deformations of plane curves with nodes and cusps, American Journal of Mathematics, Vol. 96, n° 4 (1974), 529-577. Zbl0299.14008MR387287
  35. [W2] J. Wahl - Equisingular deformations of plane algebroid curves, Trans. Amer. Math. Soc.196 (1974), 143-170. Zbl0294.14007MR419439
  36. [Z1] O. Zariski - On the problem of existence of algebraic functions of two variables possessing a given branch curve, American J. Math.51 (1929), 305-328. MR1506719JFM55.0806.01
  37. [Z2] O. Zariski - Algebraic surfaces, 2nd edition, Springer-Verlag, Heidelberg (1971). Zbl0219.14020MR469915
  38. [Z3] O. Zariski - Dimension theoretic - characterization of maximal irreducible algebraic systems of plane nodal curves of a given order n and with a given number d of nodes, American J. of Math.104 (1982), 209-226. Zbl0516.14023MR648487
  39. [Z4] O. Zariski - On the problem of irreducibility of the algebraic system of irreducible plane curves of a given order and having a given number of nodes, in Arithmetic and Geometry, Vol. II, Papers dedicated to I.R. Shafarevich, Progress in Mathematics36 (1983), Birkhäuser, 465-481. Zbl0597.14022MR717621

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.